Homoclinic orbits for the perturbed sine-Gordon equation

Jalal Shatah, Chongchun Zeng

Research output: Contribution to journalArticlepeer-review


In this work, we study the persistence of a homoclinic orbit of the sine-Gordon equation under diffusive and driven perturbations. An analytic perturbation method based on time-dependent scattering theory, together with Fredholm theory, is used to establish persistence. The estimates are given in space-time function spaces, with a certain time decay required for the existence of a homoclinic orbit.

Original languageEnglish (US)
Pages (from-to)283-299
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Issue number3
StatePublished - Mar 2000

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Homoclinic orbits for the perturbed sine-Gordon equation'. Together they form a unique fingerprint.

Cite this